Skip to main content

Items where Author, Editor or other role is "Frasca-Caccia, Gianluca"

Group by: Creator's name | Item Type | Date | No Grouping
Jump to: B | F
Number of items: 9.

B

Brugnano, Luigi, Frasca-Caccia, Gianluca, Iavernaro, Felice (2019) Line Integral solution of Hamiltonian PDEs. Mathematics, 7 (3). Article Number 275. ISSN 2227-7390. (doi:10.3390/math7030275) (KAR id:72969)
[thumbnail of mathematics-07-00275.pdf]
Preview

Barletti, Luigi, Brugnano, Luigi, Frasca-Caccia, Gianluca, Iavernaro, Luigi (2017) Solving the nonlinear Schrödinger equation using energy conserving Hamiltonian Boundary Value Methods. In: AIP Conference Proceedings. . American Institute of Physics (doi:10.1063/1.4992336) (KAR id:58160)
[thumbnail of AMC2016.pdf]
Preview

Barletti, L., Brugnano, L., Frasca Caccia, G., Iavernaro, F. (2017) Energy-conserving methods for the nonlinear Schrödinger equation. Applied Mathematics and Computation, 318 . pp. 3-18. ISSN 0096-3003. (doi:10.1016/j.amc.2017.04.018) (KAR id:61702)
[thumbnail of Frasca-Caccia Schroedinger.pdf]
Preview

Barletti, Luigi, Brugnano, Luigi, Frasca-Caccia, Gianluca, Iavernaro, Luigi (2016) Recent Advances in the Numerical Solution of Hamiltonian Partial Differential Equations. In: AIP Conference Proceedings. 1776 (020002). pp. 1-8. IOP Institute of Physics (doi:10.1063/1.4965308) (KAR id:58071)
[thumbnail of NUMTA2016_Full_paper_24-update.pdf]
Preview

F

Frasca-Caccia, Gianluca, Hydon, Peter E. (2021) A New Technique for Preserving Conservation Laws. Foundations of Computational Mathematics, . ISSN 1615-3375. E-ISSN 1615-3383. (doi:10.1007/s10208-021-09511-1) (KAR id:88284)
[thumbnail of Frasca-Caccia-Hydon2021_Article_ANewTechniqueForPreservingCons.pdf]
Preview
[thumbnail of FrascaCaccia_Hydon_final_version.pdf]

Frasca-Caccia, Gianluca, Hydon, Peter E. (2021) Numerical preservation of multiple local conservation laws. Applied Mathematics and Computation, 403 . Article Number 126203. ISSN 0096-3003. E-ISSN 1873-5649. (doi:10.1016/j.amc.2021.126203) (Access to this publication is currently restricted. You may be able to access a copy if URLs are provided) (KAR id:87360)
[thumbnail of FrascaCacciaHydonMar2021_with copyright.pdf]

Frasca-Caccia, Gianluca, Hydon, Peter E. (2019) Locally conservative finite difference schemes for the Modified KdV equation. Journal of Computational Dynamics, 6 (2). pp. 307-323. ISSN 2158-2491. E-ISSN 2158-2505. (doi:10.3934/jcd.2019015) (KAR id:76694)
[thumbnail of Frasca-Caccia Hydon for Reinout final - style.pdf]
Preview

Frasca-Caccia, Gianluca (2019) Bespoke finite difference methods that preserve two local conservation laws of the modified KdV equation. AIP Conference Proceedings, 2116 (140004). ISSN 0094-243X. E-ISSN 1551-7616. (doi:110.1063/1.5114131) (KAR id:72967)
[thumbnail of 1808.09370.pdf]
Preview

Frasca-Caccia, Gianluca, Hydon, Peter E. (2018) Simple bespoke preservation of two conservation laws. IMA Journal of Numerical Analysis, 40 (2). pp. 1294-1329. ISSN 0272-4979. E-ISSN 1464-3642. (doi:10.1093/imanum/dry087) (KAR id:70284)
[thumbnail of FrascaCacciaHydon18a v2.pdf]
Preview

This list was generated on Wed Jan 19 19:33:25 2022 GMT.